Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/47670
DC FieldValueLanguage
dc.contributor.authorDe Nicola, Antonio-
dc.contributor.authorYudin, Ivan-
dc.date.accessioned2018-02-20T16:59:37Z-
dc.date.available2018-02-20T16:59:37Z-
dc.date.issued2016-02-12-
dc.identifier.issn0008-4395por
dc.identifier.urihttp://hdl.handle.net/10316/47670-
dc.language.isoengpor
dc.relationinfo:eu-repo/grantAgreement/FCT/5876/147205/PTpor
dc.relationMTM2011-15725-Epor
dc.relationMTM2012-34478por
dc.relationIF/00016/2013por
dc.rightsopenAccesspor
dc.titleGeneralized Goldberg Formulapor
dc.typearticle-
degois.publication.firstPage508por
degois.publication.lastPage520por
degois.publication.issue3por
degois.publication.titleCanadian Mathematical Bulletinpor
dc.relation.publisherversionhttps://doi.org/10.4153/CMB-2016-007-4por
dc.peerreviewedyespor
degois.publication.volume59por
item.languageiso639-1en-
item.grantfulltextopen-
item.fulltextCom Texto completo-
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais
Files in This Item:
File Description SizeFormat
denicolaB2929.pdfAuthor's Draft666.3 kBAdobe PDFView/Open
Show simple item record

Page view(s)

100
checked on Oct 16, 2019

Download(s)

56
checked on Oct 16, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.